Nonlinear beam waves in inhomogeneous media
Article first published online: 7 DEC 2012
Copyright 1991 by the American Geophysical Union.
Volume 26, Issue 2, pages 495–498, March-April 1991
How to Cite
1991), Nonlinear beam waves in inhomogeneous media, Radio Sci., 26(2), 495–498, doi:10.1029/90RS01809., , , and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 6 AUG 1990
- Manuscript Received: 2 FEB 1990
Nonlinear potential space charge waves, caused by particle beam propagation in statistically inhomogeneous resistive media, are considered. Variations of wave parameters caused by the fluctuation are obtained. Complete analogy with the corresponding linear case is stated. All calculations are carried out in the hydrodynamic approximation.